Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Currents on the surface of an infinite cylinder excited by an axial slot


Authors: C. H. Papas and Ronold King
Journal: Quart. Appl. Math. 7 (1949), 175-182
MSC: Primary 79.0X
DOI: https://doi.org/10.1090/qam/31379
MathSciNet review: 31379
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The distribution of surface-current density is determined on an axially infinite, perfectly conducting cylinder. A constant distribution of electric field across a narrow axial slot is assumed given.


References [Enhancements On Off] (What's this?)

  • [1] A. Sommerfeld in Riemann-Weber, Differentialgleichungen der Physik, Vol. II, 7th ed., 1927, pp. 507-511.
  • [2] J. A. Stratton, Electromagnetic theory, McGraw-Hill Book Company, 1941, pp. 524-525.
  • [3] Scattering and radiation from circular cylinders and spheres, Math. Tables Project and M. I. T. Underwater Sound Laboratory, published by O. R. I., Navy Department.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 79.0X

Retrieve articles in all journals with MSC: 79.0X


Additional Information

DOI: https://doi.org/10.1090/qam/31379
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society